Aarhus University Seal / Aarhus Universitets segl

The formal path integral and quantum mechanics

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

The formal path integral and quantum mechanics. / Johnson-Freyd, Theo.

In: Journal of Mathematical Physics, Vol. 51, No. 12, 2010, p. 122103.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Johnson-Freyd, T 2010, 'The formal path integral and quantum mechanics', Journal of Mathematical Physics, vol. 51, no. 12, pp. 122103. https://doi.org/10.1063/1.3503472

APA

Johnson-Freyd, T. (2010). The formal path integral and quantum mechanics. Journal of Mathematical Physics, 51(12), 122103. https://doi.org/10.1063/1.3503472

CBE

Johnson-Freyd T. 2010. The formal path integral and quantum mechanics. Journal of Mathematical Physics. 51(12):122103. https://doi.org/10.1063/1.3503472

MLA

Johnson-Freyd, Theo. "The formal path integral and quantum mechanics". Journal of Mathematical Physics. 2010, 51(12). 122103. https://doi.org/10.1063/1.3503472

Vancouver

Johnson-Freyd T. The formal path integral and quantum mechanics. Journal of Mathematical Physics. 2010;51(12):122103. https://doi.org/10.1063/1.3503472

Author

Johnson-Freyd, Theo. / The formal path integral and quantum mechanics. In: Journal of Mathematical Physics. 2010 ; Vol. 51, No. 12. pp. 122103.

Bibtex

@article{2371d28a1c844636836b5a2ce4008f42,
title = "The formal path integral and quantum mechanics",
author = "Theo Johnson-Freyd",
year = "2010",
doi = "10.1063/1.3503472",
language = "English",
volume = "51",
pages = "122103",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "A I P Publishing LLC",
number = "12",

}

RIS

TY - JOUR

T1 - The formal path integral and quantum mechanics

AU - Johnson-Freyd, Theo

PY - 2010

Y1 - 2010

U2 - 10.1063/1.3503472

DO - 10.1063/1.3503472

M3 - Journal article

VL - 51

SP - 122103

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 12

ER -